Cart (Loading....) | Create Account
Close category search window

Self-trapped propagation in the nonlinear cubic-quintic Schrodinger equation: a variational approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
De Angelis, C. ; Dipartimento di Elettronica e Inf., Padova Univ., Italy

In the framework of a variational approach, we determine approximate analytical expressions for the self-trapped solutions in the cubic-quintic nonlinear Schrodinger equation (NLCQSE) and compare our solutions with the available exact ones. Through our approach, we also discuss the stability of the solutions and give simple explanations to the physical meaning of the bistable soliton regime, which can be obtained for some parameter values

Published in:

Quantum Electronics, IEEE Journal of  (Volume:30 ,  Issue: 3 )

Date of Publication:

Mar 1994

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.